# SDR DXTA2023032182890

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N208QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6056
- Aircraft time: 6,646 hours, 3,646 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 7060
- Part serial: 907
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM: ON FINAL APPROACH AND FULLY CONFIGURED , STABLE, AND SPEED REF +10 WITH AUTOPILOT ON: HAD ELECTRIC STAB TRIM RUN NOSE UP UNTIL CLACKER SOUNDED. SIC FLYING THEN DISCONNECTED AUTOPILOT AND HAD TO TRIM NOSE DOWN TO KEEP PROPER PITCH ATTITUDE. MAX TRIM UP INDICATION GOT TO 7.2 AND INCREASING WHEN AUTOPILOT WAS DISCONNECTED. LANDED WITH NO FURTHER PROBLEMS.  SWAPPED FCC P/N 822-0809-810 S/N 45CL3H WITH FCC 1B P/N 822-0809-810 S/N 4SN50Y. SWAPPED FCC 2A P/N 822-0809-810 S/N 45N2FD WITH FCC 2B P/N 822-0809-810 S/N 45CLDP. OPS CHECKS PASSED WITH NO DISCREPANCIES ALL WORK DONE IAW AMM 22-12-10. REMOVED AND INSTALLED INSPECTED HSTCU OPS CHECKED GOOD. ALL WORK DONE IAW AMM 27-41-01.
